# SDR FDEA201606212077

- Difficulty date: June 21, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 572
- Aircraft time: 47,442 hours, 26,022 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A2714201300000
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  RECEIVED ECAM WARNING OF YELLOW RESERVOIR LOW LEVEL AND LOW YELLOW HYD PRESSURE.  R & R HYD FLEX LINE ON WRI 29-02-0363 JUST AFT OF LT  MAIN GEAR IAW MM 29-00-00-04. YELLOW SYS DID NOT RUN DRY, HYD WAS STILL RUNNING OUT AT BLOCK-IN.     SERVICED YELLOW HYD , DRY MOTORED NR 2 ENGINE IAW JRH 5-35,   YELLOW PUMPS OP CHECKED NORMAL.  SYS OP & LEAK CHECKED NORMAL.  ACFT OK FOR SERVICE.
